# SDR UPS06846056

- Difficulty date: January 20, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Cabin Cooling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACK TRIP OVERHEAT LIGHT ON LANDING ALTHOUGH WE HAD SECURED PACK WITH NORMAL CONFIGURATION.  SMOKE IN COCKPIT.  PACK TRIP DUE TO LOSS OF NR 4 GEN BUSS.  RESET BATTERY POWER SWITCH.  PERFORMED ADJ/TEST IAW MM 21-55-00-5.  RAN ENGS SYSTEM OPS CK GOOD.
